# SDR UALA2012072704078

- Difficulty date: July 24, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 36,790 hours, 15,170 cycles
- Engine: Iae V2522A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD2758
- Part serial: 738
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUE TO REPEAT HITS ON BCL2 WITH BCL2 AND FUSE 4PB2 BEING REPLACED.  REPLACED BATTERY 2.  TESTED OK ON CFDS.
